Fadhl M. Abdulkarem
Fadhl M. Abdulkarem
M. Sc.
Verified email at du.edu.eg
Title
Cited by
Cited by
Year
Fekete-Szego Inequalities for Certain Class of Analytic Functions of Complex Order
RM EL-ASHWAH, MK AOUF, FM ABDULKAREM
Int. J. Open Problems Complex Analysis 6 (1), 12, 2014
22014
CERTAIN CLASS OF ANALYTIC FUNCTIONS DEFINED BY SALAGEAN OPERATOR WITH VARYING ARGUMENTS
MK AOUF, RM EL-ASHWAH, FM ABDULKAREM
Electronic Journal of Mathematical Analysis and Applications 1 (2), 6, 2013
22013
Subclasses Of Analytic Functions Defined By Convolution
RM EL-Ashwah, MK Aouf, FM Abdulkarem
Int. J. Open Problems Complex Analysis 5 (3), 14, 2013
1*2013
Some Properties for Certain Subclasses of Starlike Functions Defined by Convolution
RM EL-Ashwah, FM Abdulkarem, MK Aouf
Kyungpook Mathematical Journal 56 (1), 147-159, 2016
2016
Fekete-Szegö Inequalities for Certain Class of Analytic Functions of Complex Order Defined by Convolution
RM EL-Ashwah, MK Aouf, FM Abdulkarem
Journal of Advanced Mathematics and Applications 4 (1), 17-23, 2015
2015
Multivalent harmonic uniformly convex functions
RM EL-Ashwah, MK Aouf, FM Abdulkarem
African Journal of Mathematics and Computer Science Research 7 (7), 79-85, 2014
2014
SOME PROPERTIES FOR A NEW CERTAIN SUBCLASS OF STARLIKE FUNCTIONS
RM EL-ASHWAH, MK AOUF, FM ABDULKAREM
2014
HARMONIC UNIVALENT FUNCTIONS WITH VARYING ARGUMENTS DEFINED BY USING INTEGRAL OPERATOR
MK AOUF, RM EL-ASHWAH, FM ABDULKAREM
Electronic Journal of Mathematical Analysis and Applications 2 (1), 228-236, 2014
2014
UNIFIED REPRESENTATION OF A CERTAIN CLASS OF HARMONIC UNIVALENT FUNCTIONS DEFINED BY DZIOK-SRIVASTAVA OPERATOR
MK AOUF, RM EL-ASHWAH, FM ABDULKAREM
LE MATEMATICHE 69 (1), 197–208, 2014
2014
SOME PROPERTIES FOR A NEW CERTAIN S FUNCTIONS
RM EL-ASHWAH, MK AOUF, FM ABDULKAREM
J. Nonlinear Funct. Anal., 18, 2014
2014
A NEW CLASS OF HARMONIC FUNCTIONS OF COMPLEX ORDER DEFINED BY DUAL CONVOLUTION
RM EL-ASHWAH, MK AOUF, FM ABDULKAREM
Journal of Fractional Calculus and Applications 4 (6), 1-11, 2013
2013
Certain Classes of Harmonic Functions Associated with Dual Convolution
RM EL-Ashwah, MK Aouf, FM Abdulkarem
EUROPEAN JOURNAL OF MATHEMATICAL SCIENCES 2 (3), 296-310, 2013
2013
ADVANCED MATHEMATICS and APPLICATIONS
T Gregor, J Haluška, YH Gangadharaiah, RM EL-Ashwah, MK Aouf, ...
Dynamical Systems 182, 188, 0
The system can't perform the operation now. Try again later.
Articles 1–13